# SDR MASA2017091312625

- Difficulty date: September 13, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 33,403 hours, 27,306 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER INPUT (EMER DECLARED).  MX IS TROUBLESHOOTING.
